JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • A NEW TOPOLOGY FROM AN OLD ONE
  • Darwesh, Halgwrd Mohammed ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 3, 2012, Pages 401~413
  • DOI : 10.14403/jcms.2012.25.3.401
  • Abstract(view)
4
  • Abstract(view)
5
  • Abstract(view)
6
  • MULTIPLIERS IN HILBERT ALGEBRAS
  • Kim, Kyung Ho ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 3, 2012, Pages 445~453
  • DOI : 10.14403/jcms.2012.25.3.445
  • Abstract(view)
7
  • Abstract(view)
8
  • ALMOST AND NEAR HIGHER DERIVATION
  • Lee, Young Whan ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 3, 2012, Pages 463~474
  • DOI : 10.14403/jcms.2012.25.3.463
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • Abstract(view)
14
  • Abstract(view)
15
  • Abstract(view)
16
  • NOTES ON -BLOCH SPACE AND
  • Yang, Gye Tak ; Choi, Ki Seong ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 3, 2012, Pages 543~552
  • DOI : 10.14403/jcms.2012.25.3.543
  • Abstract(view)
17
  • Abstract(view)
18
  • Abstract(view)
19
  • Abstract(view)
20
  • Abstract(view)